Splitter theorems for cubic graphs
Let Γk,g be the class of k-connected cubic graphs of girth at least g. For several choices of k and g we determine a set θk,g of graph operations, for which, if G and H are graphs in Γk,g G ≇. H, and G contains H topologically, then some operation in θk,g can be applied to G to result in a smaller graph G'in Γk,g such that, on one hand, G' is contained in G topologically, and on the other hand, G' contains H topologically. © 2006 Cambridge University Press.
Publication Source (Journal or Book title)
Combinatorics Probability and Computing
Ding, G., & Kanno, J. (2006). Splitter theorems for cubic graphs. Combinatorics Probability and Computing, 15 (3), 355-375. https://doi.org/10.1017/S0963548305007340